Doctor insights on:
Insulin Withdrawal Symptoms
Withdrawal?: Only patients with diabetes take insulin. If they stop taking it, then blood sugars go up very high and may cause a life-threatening metabolic emergency called, diabetic ketoacidosis (dka). Though patients with type 2 diabetes don't normally get dka, high blood sugars will cause other problems. ...Read more
There are far too many alcohol withdrawal symptoms for me to come close to listing them in 400 words or less. See: http://www. Alcoholwithdrawalsymptoms. Org/. Please be aware that death is a possible outcome from withdrawal.
Please look into alcoholics anonymous if you are asking this question out of personal concern. ...Read more
Get help: Seek professional help. Various medications can help with withdrawal. What I don't know is he addicted to them or has he been on them for pain and now trying to get off of them but has physical dependence. The treatment will potentially be different. People with just physical dependence may be able to slowly wean off, this does not work for addiction. Bottom line, there is good professional help. ...Read more
Stop and see a doctor can help you manage the withdraw symptoms and help you find the appropriate medication
a doctor can find the problem and treated it and help you there is now medication that can help ...Read more
Slowly reduce: Alcohol withdrawal is one of the few withdrawals that can be life threatening. If you can't reduce the amount your drinking gradually, you may want to find a rehab or detox to assess you and keep you safe, to avoid seizures and delirium tremens. Staying in a low stimulation environment can be helpful, and trying to relax and avoid stressful situations can help. ...Read more
No: If it was being used to control gout symptoms or an an anti-inflammatory, the underlying inflammation may increase after stopping it, but there is no dependency or withdrawal syndrome from colchicine. If you have hereditary periodic fever with abdominal pain, and it was being treated with colchicine, this would also return after stopping it. ...Read more
Go to the ER:
YOU CAN GO TO YOUR PHARMACIST SOME OF THEM DEPEND ON THE MEDICATION CAN GIVE YOU FEWW PILLS TO SUSTAINED YOU UNTIL THEY CAN GET HOLD OF YOUR DOCTOR
IF NOT GO TO THE ER THEY CAN GIVE A Rx to help you until you see your doctor ...Read more
Go slow, work w doc: 1. A slow, gradual dose taper is best. Go especially slowly as you approach zero. This can take weeks in tough cases. 2. Decrease the daily dose, don't stretch out the time between doses. 3. Sometimes it helps to substitute a different benzo (or phenobarbital) that has a longer half-life. 4. Work closely with your prescribing doctor. Good luck! ...Read more
Smelling the weed will not allow the body to absorb much if any
if you thought you are having a withdraw symptoms most likely is psychological but I will go to the ER if it persists ...Read more
I was just wondering how long the physical withdrawal symptoms (coughing, headaches, etc) would last?
From what: What are you withdrawing from?Get a more detailed answer ›
I am having withdrawal symptoms from my anti-depressants because I can't afford them anymore. What can I do?
See your doctor: There are patient assistance programs that, if you meet the eligibility criteria, will give you your medications for low or no cost -- at least for a time. Speak with your doctor about filling out the forms for your medication. You can access the forms and criteria here: http://www. Needymeds. Org/indices/pap. Htm. ...Read more
Hi am currently going through withdrawal symptoms of mdma I am looking for a good way to cope with the effects?
I have been taking. 5 mg of lorazepam for 2 years. Would stopping such a small amount cause withdrawal symptoms?
Ativan (lorazepam): Although the dose is low, the duration of being on it is long, hence withdrawal is possible. Consult your prescribing doctor for safe gradual taper plan. ...Read more
I'm off pristiq which I was taking for a few weeks...what kinds of things will help me with the withdrawal symptoms?
Well: If you were on pristiq for just a few weeks you do not need to wean off for concerns of withdrawal. Now if you are having some kind of symptoms go see doctor right away to see what is going on ...Read more
How can I minimize withdrawal symptoms from psych meds? What can I do to make it not such a shock to my body? Thanks
Psychiatrist: Psychiatrists (especially integrative ones) can help you with your medications -- or tapering them as appropriate. You want to be sure that your clinical situation and needs are being cared for. Please don't do this on your own. If your medications are not working effectively for you, your psychiatrist can help with that by adjusting doses or changing. Please don't give up! ...Read more
Hi, I use 10 grams /day of phenibut for six months. I had to stop using, how long I will have withdrawal symptoms? Freddy
Can't say for sure.: Phenibut is not available in the U.S. so I don't know potency or purity of the product you used (such info is relevant to your question.) The drug itself is out of your blood stream within 25 hours; generally that's when withdrawal symptoms are clearly noticeable. It's important to distinguish between withdrawal symptoms, cravings and the recurrence of the symptoms for which you were using it. ...Read more
I've been on lorazepam for 21 years. 1 mg 3times daily. How can I get off of it safely. I'm terrified of withdrawal symptoms.?
Yes obtain help: You are taking the equivalent of 30mg of diazepam a day. It is important that you get help with getting off of the the lorazepam. Normally it is a psychiatrist or addiction specialist that would know best how to help you. In any event, it is dangerous and not recommended for you to try to do so on your own. It is challenging even with good help. ...Read more
Would I be able to work a twelve hrs shift from 7am till 7pm on methodone without getting any withdrawal symptoms taken around 3pm previous day?
I have been taking. 5 mg of lorazepam daily for 2 years. Is it possible that by discontinuing this amount I could experience withdrawal symptoms?
I've always suffered from migraines but since I quit my bc last Friday they've gotten alot worse, daily now. Withdrawal symptoms from stopping my bc?
Please repost: Please repost and include information on what your migraines were like before you went on bc and how long you were on it/them. ...Read more
How long do withdrawal symptoms of 1 year 60 mg duolexotine last? I tapered off stopped but 2 wks after one momen I feel great then I feel horrible.
Stopped too fast: Tapering off an SSRI seems to vary from person to person. Generally, the slower one tapers, the better. Many of my patients have found it useful to drop 1/2 of a dosage level per 4 weeks. Stopping the meds completely can be extended over many weeks or even a few months. It is not uncommon to feel fine initially but then crash. Speak with your doc about what makes sense for you in this proces ...Read more
Can you suffer withdrawal symptoms from only two doses of. 5mg Lorazepam taken 24/hours apart? I took one Tuesday night and the other Wednesday night.
I would highly: Doubt. Withdrawal occurs from longer time, chronic use ...Read more
I am a heroin addict just relapsed 4 months back I've been using some meds to keep my withdrawal symptoms at bay please advice if I should change that?
Relpase: I encourage you to get more support than medication in order to get into health and recovery. Your doc can comment on the use of meds; I won't. Please continue to see him/her. Please consider inpatient treatment, a 12 step program w/regular meetings, a sponsor, whatever it takes. Please make freedom from this your present goal. The very best to you. Peace and good health. ...Read more
I've been taking a strip of suboxone a day for about a month, and the last couple of days I feel slight withdrawal symptoms, but I'm still taking them?
Suboxone: As long as you have been taking the same amount at the same time every day - then its unlikely to be withdrawal. The question is at what time do you feel those issues? Just before the dose or at any time? ...Read more
? Withdrawal: Depends on what u r withdrawing from. Please clarify. ...Read more
? Colonizing: I am not aware of any medication called colonizing? Check the spelling on your bottle and re-ask the question. (If the medication your are asking about is a controlled substance such as Clonazepam, they can often be addicting, and a weaning off period is recommended to prevent any withdraw symptoms). Best wishes. ...Read more